Blasto response to your email, and advice by lakecountry1 .....

Date:   10/30/2007 1:26:48 AM ( 14 y ago)
Popularity:   message viewed 7449 times
URL:   http://www.curezone.org/blogs/c/fm.asp?i=1031771

Hi X,

Thanks for taking the time to comment on my blog. I tried to find a link for you to the Mexican online pharmacy where I got my medicine, but it seems that it is temporarirly off line- the url. is
http://www.medsmex.com-
you can try it and they did have all the medications needed. Of course being in Canada I could not have them sent here or even order them from Canada- against the law. So I had a relative order them in the u.s.a. and I picked them up in the u.s.a. and used them. The results have been good in the sense that the last four stool tests I have had , have come up negative. The bad news I still have nausea. It seems that once the flora in the gut gets messed up, it can be almost impossible to get in back into balance. Overall I do feel better, and now I take Bio-K which is a very high potency fresh, yogurt type of acidopholus, it seems to be helping. I have tried so many things that I am very slow to recommend or endorse anything. The bottom line is you have to do what you feel is best for you. What I have told you about is my experience. You may want to have your partner checked for Blasto- he may not be showing symptoms but may be carrying. It may be wise for you to both put yourself through the triple therapy, as you can see I have attached the protocal below-along with Jackies comments. Jackie Delany at Bad Bugs.org , was quite helpful. Her email is badbugs@idx.com.au. Good luck. Let me know if you have any other questions


TREATMENT PROTOCOL FOR RESISTANT
BLASTOCYSTIS HOMINIS INFECTION

Blastocystis hominis is one of the most common parasites found in the human digestive tract and many of those infected are asymptomatic carriers. It can, however, cause a range of gastrointestinal symptoms including diarrhoea and/or constipation, bloating, flatulence, loss of appetite, abdominal discomfort and pain. In chronic cases symptoms can include weight loss, blood in the stool, dizziness, nausea and vomiting, rectal itching, chronic fatigue and depression. Most patients become resistant to metronidazole and require a special approach in this situation. It is possible to treat this infection after which, most patients report either a complete resolution or a great reduction, in symptoms.

Medication schedule

You will take a combination of two antibiotics for 10 days:
- Secnidazole 400 mg ( 3 times a day )
- Furazolidone 100 mg ( 3 times a day )
- Nitazoxanide 500 mg ( 2 times a day )

Secnidazole
(400 mg) Furazolidone
(100 mg) Nitazoxanide
( 500 mg )
Breakfast 1 tablet 1 tablet 1 tablet
Lunch 1 tablet 1 tablet
Dinner 1 tablet 1 tablet 1 tablet

These tablets should be taken at the same time every day with food.

These medications have been known to cause the following side effects:
- nausea and vomiting - itching
- headaches - tiredness
- allergy

The patient should avoid drinking alcohol for the duration of treatment.

To ensure successful treatment of B. hominis it is important that the patient complete the entire 10 day medication schedule.

Follow-up treatment: Three or four weeks after finishing the treatment protocol the patient should repeat the stool test to determine whether B. hominis has been eradicated.

________________________________________

It may be wise to purge with Fleets Phospho Soda before treatment to reduce the parasite load, and post treatment take high doses of good quality probiotics such as VSL#3 (you'll find them on the internet), or a similar probiotic.

Avoid fruit, sweet foods, refined carbs/starchy foods and greasy/fried foods for at least 6 weeks post treatment...Try and stick to a diet of steamed veggies, fish, wholegrains and legumes + pure water. This will help rebuild your bowel flora, and discourage yeasts and opportunistic bacterial pathogens which survive the meds.

You may feel unwell on the treatment. I've enclosed an email from someone who recently took the meds so that you know what you may experience whilst on meds. It's likely that symptoms during treatment are toxins being released as parasites die off...+ some drug side effects. Don't forget to adhere to the furaz. diet (see my previous emails).

Jackie

http://www.badbugs.org



 

<< Return to the standard message view

Page generated on: 11/29/2021 12:25:14 AM in Dallas, Texas
www.curezone.org